MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION iLab Ultrasound Imaging System; catheter, ultrasound, intravascular

BOSTON SCIENTIFIC CORPORATION iLab Ultrasound Imaging System; catheter, ultrasound, intravascular
Model Number H749ILAB240CART0
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
 
Event or Problem Description
It was reported that the procedure was cancelled.A capital equipment ilab ultrasound imaging system was selected for use.During procedure, imaging failed to start error occurred.The procedure was cancelled due to this event.
 
Additional Manufacturer Narrative
Device eval by manufacturer: the returned product consisted of the acquisition (acq) pc serial number (b)(6).The device passed visual inspection and virus scan.During analysis, the acq pc powered up first time in normal power up conditions and could not connect to the gold ilab station as polaris software was installed was incompatible, the reported complaint of imaging failed to start error was not confirmed.
 
Event or Problem Description

Brand Name
iLab Ultrasound Imaging System
Common Device Name
catheter, ultrasound, intravascular
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key21630910
Report Number2124215-2025-16643
Device Sequence Number15536462
Product Code DQK
UDI-Device Identifier08714729777694
UDI-Public(01)08714729777694
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749ILAB240CART0
Device Catalogue NumberH749ILAB240CART0
Device Lot Number0000010143
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer06/30/2025
09/09/2026
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date07/29/2025
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown